@article{1103842333,
author = {Gates, D. J. and Penrose, O.},
title = {The van der Waals limit for classical systems. III. Deviation from the van der Waals-Maxwell theory},
journal = {Comm. Math. Phys.},
volume = {16},
number = {1},
year = {1970},
pages = { 194-209},
language = {en},
url = {http://dml.mathdoc.fr/item/1103842333}
}
Gates, D. J.; Penrose, O. The van der Waals limit for classical systems. III. Deviation from the van der Waals-Maxwell theory. Comm. Math. Phys., Tome 16 (1970) no. 1, pp. 194-209. http://gdmltest.u-ga.fr/item/1103842333/